# SDR AALA202207059259

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 33,375 hours, 18,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL INDICATES LOW PRESSURE OF 4L DOOR GAUGE IN THE GREEN. SERVICED 4L DOOR BOTTLE PER AMM 52-10-00 ALL INDICATIONS NORMAL
